# SDR AALA201802069018

- Difficulty date: January 22, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300400
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR PANEL 271LF IN THE PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A.
